# SDR HALA2013100900132

- Difficulty date: October 9, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 42,978 hours, 7,772 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Malfunctioned
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, RIGHT GENERATOR CONTROL TRIPPED OFF,  ONE RESET DID NOT GET GENERATOR BACK ONLINE.  REPLACED NR 2 ENG GENERATOR CONTROL UNIT IAW AMM 24-22-02 HISTORY:  0 EVENTS LAST 30 DAYS.
